Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

why am i still getting irregular periods after medication ?

i am 23 yrs old. i am having irregular mensuration period. It occurs every 15-20 days with no heavy bleeding . light bleeding is seen upto 7 days.few yrs ago , i faced same problem, i consulted with doctor ,followed her prescribed medicine for 3 month. it was regular for a year but now i am facing same problem again . please help me.........
Asked On : Tue, 24 May 2011
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
You will have to get treatment for this.You could be having hormone imbalance or PCOS.You will have to see a Gyn to further management,as some tests will need to be done.
Answered: Tue, 24 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Dipi, Welcome to HealthcareMagic Forum.
Are you married? If yes, do you have pain or bleeding while having sex? How many pads do you change in a day? Are you on any kind of Medications? You are suffering from Polymenorrhea, where in the cycle last for less than 21 days. This could happen due to, Hormonal Imbalance, Pelvic Inflammatory Disease (PID), Endometriosis, Fibroids, PCOS, stress, change in diet or exercise routine, recent weight loss or weight gain, travelling or illness. You should be getting yourself examined by a Gynecologist and if possible get a Ultrasound scan done to rule out the exact cause. If necessary, your Doctor may also suggest Hysteroscopy or Colposcopy to evaluate you further to rule out the exact cause.
Avoid stress and eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Kindly do not delay and see your Doctor at the earliest.

Wish you Good Health, Take Care.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor